Nonlinear measure data problems

G Mingione - Milan Journal of Mathematics, 2011 - Springer
Nonlinear Measure Data Problems Page 1 Milan J. Math. Vol. 79 (2011) 429–496 DOI
10.1007/s00032-011-0168-1 Published online November 18, 2011 © 2011 Springer Basel AG …

Developments and perspectives in nonlinear potential theory

G Mingione, G Palatucci - Nonlinear Analysis, 2020 - Elsevier
Nonlinear Potential theory aims at replicating the classical linear potential theory when
nonlinear equations are considered. In recent years there has been a substantial …

Second-Order Regularity for Parabolic p-Laplace Problems

A Cianchi, VG Maz'ya - The Journal of Geometric Analysis, 2020 - Springer
Optimal second-order regularity in the space variables is established for solutions to Cauchy–
Dirichlet problems for nonlinear parabolic equations and systems of p-Laplacian type, with …

Nonlinear aspects of Calderón-Zygmund theory

G Mingione - Jahresbericht der Deutschen Mathematiker …, 2010 - Springer
Calderón-Zygmund theory is classically a linear fact and amounts to get sharp integrability
and differentiability properties of solutions of linear equations depending on those of the …

[PDF][PDF] New gradient estimates for parabolic equations

P Baroni, J Habermann - Houston J. Math, 2012 - researchgate.net
We prove sharp Lorentz-and Morrey-space estimates for the gradient of solutions u to
nonlinear parabolic equations of the type ut− div a (z, Du)= g, on ΩT= Ω×(− T, 0), where the …

Global gradient estimates for parabolic equations with measurable nonlinearities

Y Kim, S Ryu - Nonlinear Analysis, 2017 - Elsevier
We establish a global Calderón–Zygmund theory of nonlinear parabolic equations with
measurable nonlinearities in divergence form by proving that the spatial gradient of a weak …

Fractional differentiability for elliptic measure data problems with variable exponents

SS Byun, K Song - Journal of Differential Equations, 2023 - Elsevier
Fractional differentiability for elliptic measure data problems with variable exponents -
ScienceDirect Skip to main contentSkip to article Elsevier logo Journals & Books Search …

Global Calderón–Zygmund estimate for p-Laplacian parabolic system

SS Byun, W Kim - Mathematische Annalen, 2022 - Springer
We establish a global Calderón–Zygmund theory for the weak solution of the following p-
Laplacian system ut-div a (x, t)|∇ u| p-2∇ u=-div| F| p-2 F+ f in Ω T, u= 0 on∂ Ω×(0, T), u= u …

[HTML][HTML] Parabolic equations with non-standard growth and measure or integrable data

M Bulíček, J Woźnicki - Nonlinear Analysis, 2025 - Elsevier
We consider a parabolic partial differential equation with Dirichlet boundary conditions and
measure or L 1 data. The key difficulty consists of the presence of a monotone operator A …

Fractional differentiability for solutions of a class of parabolic systems with L1, θ-data

S Leonardi - Nonlinear Analysis: Theory, Methods & Applications, 2014 - Elsevier
We study the higher differentiability of the very weak solution of the Cauchy–Dirichlet
problem associated to the linear parabolic system of the form∂ u∂ t− div (A (x, t) D u)= μ in …